# SDR R61A201805160619

- Difficulty date: May 16, 2018
- Submitted: May 28, 2018
- Operation: Air carrier
- Aircraft: N204JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000243
- Aircraft time: 22,305 hours, 15,798 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060257001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HEAVY CHECK FOUND AFT CABIN FLOOR AT FR 90 LBL 10 HAS CORRODED PLATE WITH SHEARED RIVETS. MX REMOVED AND REPLACED AFT CABIN FLOOR GUSSET PLATE AT FR 90 LBL 10 PN 170-60257-001 IAW SRM 51-75-16, 53-30-10, 51-40-02, 51-40-08. AC REMAINS IN IND FOR COMPLETION.
